# SDR SWAA2023020899101

- Difficulty date: February 5, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 57,556 hours, 34,307 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY EXIT WINDOW LIGHT INOP.<[01] REPLACED LH EMERGENCY EXIT WINDOW LIGHT PER AMM 33-21-00. OPC GOOD.
